# SDR ASOA201811195327

- Difficulty date: November 19, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING ISOLATORS ON FS 621 BULKHEAD FORWARD SIDE SEVERAL GOUGES AND SCRATCHES WERE FOUND AT THE FOLLOWING LOCATIONS: SCRATCHES AT RBL 4.5 TO 6.5 AND 13.75" TO 27.50" ABOVE WL WITH MAX DEPTH OF .008", GOUGES ARE AT LBL 10, 30.25" AND 13.75" ABOVE WL LBL 18, 29.75" ABOVE WL AND LBL 27, 29.75" ABOVE WL MAX DEPTH .008". REPAIRED DAMAGE IAW REO 601R-53-61-2155 REV A, DATED 2013-08-13 AND EC/TC REO 601R-53-61-2155 REV A, DATED 03 OCT 13.
